# SDR DALA2019052003107

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 96,926 hours, 13,932 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0197 - DIV - DIVERTED TO DTW DUE TO AUTO CABIN PRESSURIZATION FAILED. CREW WAS ABLE TO CONTROL THE CABIN PRESSURE MANUALLY PER QRH. CREW DECIDED TO DIVERT TO A STATESIDE HUB WITH OCC AND MCC CONCURRENCE. NO EMERGENCY WAS DECLARED; FLIGHT DIVERTED TO DTW. CORRECTIVE ACTION: MAINTENANCE REPLACED NR 1 AND 2 CABIN PRESSURE CONTROLLER. LP 6279710
